# SDR FDEA200908173033

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC80552
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT OPERATING BULKHEAD TRIMMED FOR BARREL NUT   HOLE NR 35R REWORK ACCESS AND FOUND EXCEEDED EO LIMITS.  COMPLIED WITH EA NR 1-5510-131640, TITLE: STABILIZER - HORIZ (AD 2003-22-08, EO 1-5510-7-5000) - RT OPERATING BULKHEAD FITTING TRIM AND STRENGTHEN (SB MD11-55-  023).  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
